• question-icon

    Can Symbicort and Spiriva cause weight gain?

default
Posted on Fri, 21 Jul 2017 in Lupus
Question: Does taking symbicort and Spiriva inhalants for copd cause weight gain? Does it enter the blood stream?
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
NO, they don’t lead to weight gain!

Detailed Answer:
Hi,

I have reviewed this information and both medications. These medications are not known to cause weight gain. Very minimal levels pass into blood and they are unlikely to have any impact at the systemic level. Have you had any issues with weight gain recently or are you just being concerned about the possible side effects?

I hope to hear back from you about the exact reasons for this worry. I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6252 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Spiriva

doctor1 MD

70 yr. old male, COPD, on Symbiort and Spiriva. White cell count kept going higher in urine. Culture showed klebsiella pnuemonia ssp. Have been on...

doctor1 MD

Hi Doctor

I have had problems with my stools, for over 4 mths now, i have had No Solid stools at all, my stools start off as a soft consistency and...

doctor1 MD

82 year old woman with foul smelling urine but no pain, no sudden urge to urinate, no fever. Change in odor happened in last couple of days--no...

doctor1 MD

I had a chest x-ray which stated I had unfolding of the aorta. I became ill with shortness of breath and severe cough. I am asthmatic and...

doctor1 MD

I have a popping noise with each breath in. I think my lower back right lung, not sure about lung, it is low in the back but right under my breast...

doctor1 MD

I am looking for the cheapest anti-chollenergic for cold I am taking Spiriva now and would like to find something cheaper YYYY@YYYY

doctor1 MD

I have a major getting to sleep problem. Here is a list of my medications. Please give me your view. Metolazone 5 mg, Furosemide 1000 mg, Amitiza...

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Chobufo Ditah
  • Q - CT scan showed cancer tumor inside liver. Swollen abdomen, little...

  • Q - Shaved around private parts and around base of penis. Bumps are like...

  • Q - Having blood pressure. Taking Sandoz Fenofibrate. Should I go for higher...

  • Q - Severe anal itching and rashes on buttocks. Suggest medication

  • Q - Stomach upset, gas and bloating. What could this be?

  • Q - Can I contract HIV through blowjob?

  • Q - Having swollen testicles. Could this be a sign of cancer?

  • Q - Had rectal prolapse surgery. Should I be concerned of having irregular...

  • Q - What causes numbness in toe?

  • Q - Is Hydrazine sulfate effective for cancer patients suffering from cachexia?

backtotop2